Intestinal perforation in a patient with continuous ambulatory peritoneal dialysis

F. C. Chang, V. C. Wu, J. W. Huang, K. Y. Hung, K. L. Liu

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)495-496
Number of pages2
JournalQJM
Volume102
Issue number7
DOIs
Publication statusPublished - 2009
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Chang, F. C., Wu, V. C., Huang, J. W., Hung, K. Y., & Liu, K. L. (2009). Intestinal perforation in a patient with continuous ambulatory peritoneal dialysis. QJM, 102(7), 495-496. https://doi.org/10.1093/qjmed/hcn161